# SDR DALA2025031602004

- Difficulty date: March 11, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Eroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 EROSION ACCESS PANEL 191BB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 542077-14TR. (0851374)
